MAUDE Adverse Event Report: TRIVIDIA HEALTH, INC. TFOCUS; BLOOD GLUCOSE SYSTEM

TRIVIDIA HEALTH, INC. TFOCUS; BLOOD GLUCOSE SYSTEM
Model Number TFOCUS
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/11/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Internal report # (b)(4).Meter and test strips were not returned for evaluation.Most likely underlying root cause: mlc-55: user had an inaccurate reference: competitor's meter: the end user is comparing results obtained from trividia's bgm system to the results from a competitor's bgm system.Test strips udi: (b)(4).Note: manufacturer contacted customer in a follow-up call to ensure the replacement products resolved the initial concern - able to establish contact with customer and stated replacement product resolved initial concern.
 
Event or Problem Description
Consumer reported complaint for lo blood glucose test results.The customer is concerned with test results obtained of lo fasting.The customer's expected fasting blood glucose test result range is 80 - 100 mg/dl.Customer stated that after he obtained the result of lo, he performed a blood using another device within two minutes and obtained a result of 105 mg/dl fasting.The customer feels well and did not report any symptoms.Medical attention is not reported as a result of the actual blood glucose results.During the call, a back to back blood test was not performed by the customer.The test strips are new from the pharmacy; test strip lot manufacturer's expiration date is 08/29/2020 and open vial date is 07/11/2019.The meter memory was reviewed for previous test result history: (b)(6).

Brand Name
TFOCUS
Common Device Name
BLOOD GLUCOSE SYSTEM
Manufacturer (Section D)
TRIVIDIA HEALTH, INC.
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key8861674
Report Number1000113657-2019-00789
Device Sequence Number19269106
Product Code NBW
UDI-Device Identifier00021292007744
UDI-Public(01)00021292007744
Combination Product (Y/N)N
Initial Reporter StateCA
PMA/510(K) Number
K131013
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 08/05/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date08/29/2020
Device Model NumberTFOCUS
Device Lot NumberNV1000
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Event Location Home
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/11/2019
Initial Report FDA Received Date08/05/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1